I am diagnosed epileptic and asthmatic, I’ve been troubled with extreme fatigue
I’m 35 year old female diagnosed epileptic and asthmatic , I take 400mg of lamictal daily. For a long time now possibly years I’ve been troubled with extreme fatigue , it’s got so bad now that I’m nearly in tears going into work most days , I even feel it after a nights sleep ! I feel like I’m at breaking point now ! My seizures are most vulnerable when I’m exhausted but thankfully no tonic clonic seizures just absences. I have joint pain also and I’ve noticed a difference in my motivation in work etc . I’ve stopped going out with friends etc because all I want to do on my days off is rest. Surely at my age this is not normal ? My husband doesn’t know the extent as to which I’m struggling
you seem to be suffering from generalised weakness that may be secondary to deficiency of nutrients like vitamins,minerals,calcium etc. You should get your blood investigations done to see whats wrong. Multi vitamin supplements,calcium tablets will help.
consult a physician.
Hi and welcome to question doctors
Seems you started suffering lamictal side effects..
I recommend seeing your neurologist so you can change to a lesser side effects drug …but you need to practice yoga and meditation and get enough vitamins,minerals from fruits and vegetables.. Other wise get a vitamin supplement prescribed by your physician …
Psychological counseling is crucial …
THIS MAY BE DUE TO SIDE EFFECT OF THE TABLET THAT YOU HAVE BEEN TAKIN. THIS MEDICINE,IN LONG TERM,IS KNOWN TO CAUSE THESE SYMPTOMS . YOU SHOULD TALK TO YOUR DOCTOR ABOUT THIS AND GET OTHER CAUSES RULED OUT. DRINK FRUIT JUICES. DRY FRUITS,ORS AND GREEN LEAFY VEGETABLES WILL BE HELPFUL
lamictal is known to cause fatigue if its been taken for long periods of time. though this is not the only possibility,other generealised reasons like anemia,calcium deficiency and electrolyte imbalance should also be considered.